# SDR DALA2019021540969

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0943848) DURING INSPECTION FOUND CRACK WEB INTERCOSTAL BTW STAB294.5 TO STA312 AND RBL 31 AT FWD GALLEY AREA. REPLACED WEB INTERCOSTAL BTW STA 294.5 TO STA 312 AND RBL 31 AT FWD GALLEY AREA AS PER B737-800 SRM 51-40-02 AND DRAWING #141A5400.
